# SDR FDEA201811033091

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 28,069 hours, 15,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060000400
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 242TH FLOOR PANEL BROKEN. FABRICATED FLOOR PANEL 242TH ON T18/13757530 IAW DWG SRZ 25-005. CLASSIFIED AS A CAT "A" MAJOR REPAIR.
